# SDR CALA2022082902205

- Difficulty date: August 28, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N17753
- Make and model: Boeing 737
- Aircraft serial: 30463
- Aircraft time: 62,122 hours, 23,583 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Diffuser
- Part number: 22156283
- Condition: None
- Location: Lt Pack Exh Diff
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

REF LOG 9413668......THIS LOG CREATED TO FILE SDR REPORT FOR DIFFUSER MFG P/N 2215628 DAMAGED. REF IPC 21-51-03-06A.
